# SDR FDEA201807211795

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N622023
- Condition: Corroded
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON DOOR 1R LOWER GATE. REPLACED CORRODED LOWER GATE ON DOOR 1R IAW CMM52-11-05 REV 47 AND SRM 51-40-02 REV 124.
